# SDR VNAA2019122981102

- Difficulty date: December 28, 2019
- Submitted: December 29, 2019
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 35,340 hours, 34,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG FUEL SMELL IN THE CABIN. PRESSURIZED AIR-CONDITIONING SYSTEM ON HOT AND ON COLD ALSO PRESSURIZED THEM BOTH INDIVIDUALLY AND RAN THEM BOTH WHILE ENGINES RUNNING, NO DEFECTS WERE NOTED.  PERFORMED INSP OF THE PACKS IN THE AEB, NO DEFECTS WERE NOTED.   COULD NOT REPLICATE SMELL"
